# SDR YENA2024062100886

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 10,683 hours, 1,574 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL ACT XFER FAULT ECAM MESSAGE. ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); T/S PER TSM 28-28-00-810-874-A AND PERFORMED FUNCTIONAL TEST OF THE ACT AUTO XFER SYSTEM. NO DEFECTS NOTED OPS TEST GOOD MDDR CLEARED PLACARD REMOVED UPDATED MX-4 REF AMM 28-28-00.
